Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Reddish raised bumps spreading on the body. On cortisone. Allergy?

My body spontaneously broke out into a rash of red, slightly raised bumps this morning. In a matter of seconds they showed up across my lower abdomen, then spread to my thighs, rest of trunk, and upper arms. So far they have not shown up on my extremities. They do not itch, and I hadn't eaten anything before they broke out. I put cortisone on a small patch as a test in case it might be an allergic reaction, but no response positive or negative. I was going to take some benadryl to see if that would help, but given that they don't itch I didn't know if that was the right way to go. Any thoughts/insights you may have would be appreciated. Thanks!
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
IT CAN BE FUNGAL INFECTION IF DOES NOT ITCH AND IS NOT SUBSIDES BY CORTISONE
YOU CAN KEEP YOUR SKIN DRY NO WATER NO SWEAT TO BE ACCOMULATED ON SKIN IMMEDIATELY DRY IT
DONT USE OILS CREAMS TOXIC SOAPS AND SHAMPOO
TAKE FORCAN 150 MG OD WEEKLY
APPLY CANDID OINTMENT BD
USE MYCODERM POWDER ONCE OR TWICE A DAY
IF ITCING OCCURS CAN TAKE ALLEGRA 120 MG SOS
CONTINUE FOR 3 - 4 WK

Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor